Segui
Angela Alberico
Angela Alberico
Senior Researcher, CNR - IAC
Email verificata su iac.cnr.it
Titolo
Citata da
Citata da
Anno
Fractional Orlicz-Sobolev embeddings
A Alberico, A Cianchi, L Pick, L Slavíková
Journal de Mathématiques Pures et Appliquées 149, 216-253, 2021
632021
Fully anisotropic elliptic problems with minimally integrable data
A Alberico, I Chlebicka, A Cianchi, A Zatorska-Goldstein
Calculus of Variations and Partial Differential Equations 58 (6), 186, 2019
412019
Differentiability properties of Orlicz-Sobolev functions
A Alberico, A Cianchi
Arkiv för Matematik 43 (1), 1-28, 2005
412005
Regularity properties of solutions of elliptic equations in in limit cases
A Alberico, V Ferone
Atti della Accademia Nazionale dei Lincei. Classe di Scienze Fisiche …, 1995
381995
On the Limit as of Fractional Orlicz–Sobolev Spaces
A Alberico, A Cianchi, L Pick, L Slavíková
Journal of Fourier Analysis and Applications 26 (6), 80, 2020
322020
Moser type inequalities for higher-order derivatives in Lorentz spaces
A Alberico
Potential Analysis 28 (4), 389-400, 2008
272008
Functional Analysis: On the limit as s [right arrow][1. sup.-] of possibly non-separable fractional Orlicz-Sobolev spaces.
A Alberico, A Cianchi, L Pick, L Slavķkovį
Rendiconti Lincei-Matematica e Applicazioni, 879-900, 2020
262020
Sharp Sobolev type embeddings on the entire Euclidean space
A Alberico, A Cianchi, L Pick, L Slavikova
arXiv preprint arXiv:1711.11549, 2017
222017
On fractional Orlicz–Sobolev spaces
A Alberico, A Cianchi, L Pick, L Slavíková
Analysis and Mathematical Physics 11, 1-21, 2021
212021
Comparison estimates in anisotropic variational problems
A Alberico, A Cianchi
manuscripta mathematica 126, 481-503, 2008
202008
Boundedness of solutions to anisotropic variational problems
A Alberico
Communications in Partial Differential Equations 36 (3), 470-486, 2010
192010
Continuity properties of solutions to the p-Laplace system
A Alberico, A Cianchi, C Sbordone
Advances in Calculus of Variations 10 (1), 1-24, 2017
182017
A priori estimates for solutions to anisotropic elliptic problems via symmetrization
A Alberico, GD Blasio, F Feo
Mathematische Nachrichten 290 (7), 986-1003, 2017
142017
PLANAR QUASILINEAR ELLIPTIC EQUATIONS
A Alberico, T Alberico, C Sbordone
DYNAMICAL SYSTEMS 31 (4), 2011
122011
Optimal summability of solutions to nonlinear elliptic problems
A Alberico, A Cianchi
Nonlinear Analysis: Theory, Methods & Applications 67 (6), 1775-1790, 2007
122007
Some properties for eigenvalues and eigenfunctions of nonlinear weighted problems
AAAFR VOLPICELLI
Rend. Mat. Appl.(7) 19, 45-63, 1999
121999
An eigenvalue problem for the anisotropic Φ-Laplacian
A Alberico, G di Blasio, F Feo
Journal of Differential Equations 269 (6), 4853-4883, 2020
102020
Estimates for fully anisotropic elliptic equations with a zero order term
A Alberico, G di Blasio, F Feo
Nonlinear Analysis 181, 249-264, 2019
102019
Comparison results for nonlinear anisotropic parabolic problems
A Alberico, G Di Blasio, F Feo
Rendiconti Lincei 28 (2), 305-322, 2017
102017
Borderline sharp estimates for solutions to Neumann problems.
A Alberico, A Cianchi
Annales Academiae Scientiarum Fennicae. Mathematica 32 (1), 27-53, 2007
102007
Il sistema al momento non può eseguire l'operazione. Riprova più tardi.
Articoli 1–20